Alert archive / California / Wind Advisories in 2007

Wind Advisory 148, NWS Los Angeles, CA

December 26, 2007

NWS Los Angeles, CA issued this wind advisory at Dec 26, 2007, 10:36 AM PST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2007, 10:36 AM PST (18:36 UTC)
Expired
Dec 26, 2007, 1:09 PM PST
In force
3 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 261836
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1036 AM PST WED DEC 26 2007

...STRONG NORTHWEST TO NORTH WINDS EXPECTED ACROSS PORTIONS OF
SOUTHWEST CALIFORNIA THROUGH THURSDAY...

.A WEAK FRONTAL SYSTEM PASSING TO OUR EAST COMBINED WITH A STRONG
NORTHERLY JET OVER THE AREA WILL BRING ANOTHER ROUND OF STRONG
WINDS TO PORTIONS OF SOUTHWEST CALIFORNIA THROUGH THURSDAY.
WEST TO NORTHWEST WINDS HAVE ALREADY DEVELOPED ACROSS THE ANTELOPE
VALLEY THIS MORNING...WITH STRONG WINDS BECOMING MORE WIDESPREAD
ACROSS THE MOUNTAINS THIS AFTERNOON AND EVENING. 

CAZ053-054-270100-
/O.CON.KLOX.HW.W.0019.071226T2300Z-071227T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1036 AM PST WED DEC 26 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST THURSDAY. 

ANOTHER ROUND OF WINDS WILL START THIS AFTERNOON AND INCREASE
THROUGH THE EVENING. SUSTAINED WINDS OF 35 TO 45 MPH WITH DAMAGING
WIND GUSTS TO 70 MPH LIKELY. THE STRONGEST WINDS ARE EXPECTED NEAR
THE INTERSTATE 5 CORRIDOR.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING THROUGH MOUNTAIN PASSES. BE
PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS
OF CONTROL.

$$

CAZ052-270100-
/O.CON.KLOX.HW.W.0019.071226T2300Z-071227T2300Z/
SANTA BARBARA COUNTY MOUNTAINS-
1036 AM PST WED DEC 26 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST THURSDAY. 

ANOTHER ROUND OF WINDS WILL START THIS AFTERNOON AND INCREASE
THROUGH THE EVENING. SUSTAINED WINDS OF 35 TO 45 MPH WITH DAMAGING
WIND GUSTS TO 70 MPH ARE LIKELY DURING THE PEAK OF THE EVENT. THE
STRONGEST WINDS ARE EXPECTED NEAR GAVIOTA AND SAN MARCOS PASS...AS
WELL AS THE MONTECITO HILLS AREA IN EASTERN SANTA BARBARA COUNTY.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING THROUGH MOUNTAIN PASSES. BE
PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS
OF CONTROL.

$$

CAZ039-270100-
/O.CON.KLOX.HW.W.0019.071226T2300Z-071227T2300Z/
SANTA BARBARA COUNTY SOUTH COAST-
1036 AM PST WED DEC 26 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST THURSDAY. 

ANOTHER ROUND OF WINDS WILL START THIS AFTERNOON AND INCREASE
THROUGH THE EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH DAMAGING
WIND GUSTS TO 60 MPH ARE LIKELY. THE STRONGEST WINDS ARE EXPECTED
NEAR GAVIOTA AND SAN MARCOS PASS...AS WELL AS THE MONTECITO AREA
IN EASTERN SANTA BARBARA COUNTY.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING THROUGH AND BELOW MOUNTAIN
PASSES. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE
VEHICLE LOSS OF CONTROL.

$$

CAZ046-270100-
/O.CON.KLOX.HW.W.0019.071226T2300Z-071227T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
1036 AM PST WED DEC 26 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST THURSDAY. 

ANOTHER ROUND OF WINDS WILL START LATER THIS AFTERNOON AND
INCREASE THROUGH THE EVENING. SUSTAINED WINDS OF 30 TO 40 MPH
WITH DAMAGING WIND GUSTS TO 70 MPH ARE LIKELY. THE WINDS WILL
AFFECT AREAS BELOW AND THROUGH THE PASSES AND CANYONS.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING THROUGH MOUNTAIN PASSES. BE
PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS
OF CONTROL.

$$

CAZ059-270100-
/O.NEW.KLOX.WI.Y.0148.071226T1836Z-071227T1100Z/
ANTELOPE VALLEY-
1036 AM PST WED DEC 26 2007

...WIND ADVISORY IN EFFECT UNTIL 3 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. 

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH WILL CONTINUE THROUGH TONIGHT...WITH THE STRONGEST WINDS
FOCUSED ACROSS WESTERN PORTIONS. THE STRONG WINDS WILL PRODUCE AREAS
OF BLOWING DUST AND SAND WHICH COULD LOCALLY REDUCE VISIBILITIES
TO NEAR ZERO AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ041-044-045-047-088-270100-
/O.CON.KLOX.HW.A.0015.071227T0200Z-071227T2300Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
1036 AM PST WED DEC 26 2007

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM PST THIS EVENING
THROUGH THURSDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM PST THIS EVENING
THROUGH THURSDAY AFTERNOON. 

NORTH AND NORTHEAST WINDS WILL INCREASE AND MAY EXCEED 30 TO 40 MPH
WITH POSSIBLE GUSTS EXCEEDING 60 MPH BELOW MOUNTAIN CANYONS.

RESIDENTS IN THE WATCH AREA ARE ADVISED TO TAKE PRECAUTIONS NOW
BEFORE THE WINDS BEGIN. CLOSE ALL WINDOWS AND SECURE ALL OUTDOOR
OBJECTS SUCH AS LAWN FURNITURE. PEAK WINDS MAY UPSET EVEN HEAVIER
OBJECTS.

$$

GOMBERG/TRM
1 follow-up statement
000 
WWUS76 KLOX 262109
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
109 PM PST WED DEC 26 2007

...STRONG NORTHERLY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA
THROUGH THURSDAY...

.A FRONTAL SYSTEM PASSING TO OUR EAST COMBINED WITH A STRONG 
NORTHERLY JET OVER THE AREA HAS BROUGHT ANOTHER ROUND OF STRONG
WINDS TO PORTIONS OF SOUTHWEST CALIFORNIA. THESE WINDS WILL
CONTINUE THROUGH THURSDAY.

CAZ059-270315-
/O.UPG.KLOX.WI.Y.0148.000000T0000Z-071227T1100Z/
/O.EXB.KLOX.HW.W.0019.071226T2109Z-071227T1100Z/
ANTELOPE VALLEY-
109 PM PST WED DEC 26 2007

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST THURSDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
65 MPH WILL CONTINUE THROUGH TONIGHT...WITH THE STRONGEST WINDS
FOCUSED ACROSS WESTERN PORTIONS. THE STRONG AND DAMAGING WINDS
WILL PRODUCE AREAS OF BLOWING DUST AND SAND WHICH COULD LOCALLY
REDUCE VISIBILITIES TO NEAR ZERO AT TIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING.
SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR
MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ088-270315-
/O.UPG.KLOX.HW.A.0015.071227T0200Z-071227T2300Z/
/O.EXB.KLOX.HW.W.0019.071226T2109Z-071227T2300Z/
SANTA CLARITA VALLEY-
109 PM PST WED DEC 26 2007

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM PST THURSDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

AREAS OF NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 65 MPH WILL
CONTINUE THROUGH THURSDAY AFTERNOON. THE STRONGEST AND MOST
DAMAGING WINDS WILL OCCUR THROUGH AND BELOW CANYONS.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING THROUGH THE AREA. BE PREPARED
FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF CONTROL.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ053-054-270315-
/O.EXT.KLOX.HW.W.0019.071226T2109Z-071227T2300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
109 PM PST WED DEC 26 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM PST THURSDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM PST THURSDAY. 

AREAS OF NORTH WINDS 35 TO 45 MPH WITH DAMAGING WIND GUSTS TO 80
MPH WILL CONTINUE THROUGH THURSDAY AFTERNOON. THE STRONGEST WINDS
ARE EXPECTED NEAR THE INTERSTATE 5 CORRIDOR.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING THROUGH THE MOUNTAINS. BE
PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS
OF CONTROL.

$$

CAZ052-270315-
/O.EXT.KLOX.HW.W.0019.071226T2109Z-071227T2300Z/
SANTA BARBARA COUNTY MOUNTAINS-
109 PM PST WED DEC 26 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM PST THURSDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM PST THURSDAY. 

AREAS OF NORTH WINDS 35 TO 45 MPH WITH DAMAGING WIND GUSTS TO 80
MPH WILL CONTINUE THROUGH THURSDAY AFTERNOON. THE STRONGEST WINDS
ARE EXPECTED NEAR GAVIOTA AND SAN MARCOS PASS...AS WELL AS ABOVE
THE MONTECITO AREA IN EASTERN SANTA BARBARA COUNTY.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING THROUGH THE MOUNTAINS. BE
PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS
OF CONTROL.

$$

CAZ039-270315-
/O.EXT.KLOX.HW.W.0019.071226T2109Z-071227T2300Z/
SANTA BARBARA COUNTY SOUTH COAST-
109 PM PST WED DEC 26 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM PST THURSDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM PST THURSDAY. 

ANOTHER ROUND OF WINDS HAVE STARTED AND WILL INCREASE THROUGH THE
EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH DAMAGING WIND GUSTS
TO 60 MPH ARE LIKELY. THE STRONGEST WINDS ARE EXPECTED NEAR
GAVIOTA AND SAN MARCOS PASS...AS WELL AS THE MONTECITO AREA IN
EASTERN SANTA BARBARA COUNTY.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING THROUGH AND BELOW MOUNTAIN
PASSES AND CANYONS. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS 
WHICH CAN CAUSE VEHICLE LOSS OF CONTROL.

$$

CAZ046-270315-
/O.CON.KLOX.HW.W.0019.071226T2300Z-071227T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
109 PM PST WED DEC 26 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PST THURSDAY. 

ANOTHER ROUND OF WINDS WILL START LATER THIS AFTERNOON AND INCREASE
THROUGH THE EVENING. SUSTAINED WINDS OF 30 TO 40 MPH WITH DAMAGING
WIND GUSTS TO 70 MPH ARE LIKELY. THE WINDS WILL AFFECT AREAS BELOW
AND THROUGH THE PASSES AND CANYONS.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING THROUGH MOUNTAIN PASSES. BE
PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS
OF CONTROL.

$$

CAZ041-044-045-047-270315-
/O.UPG.KLOX.HW.A.0015.071227T0200Z-071227T2300Z/
/O.NEW.KLOX.WI.Y.0149.071227T0200Z-071227T2300Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY VALLEYS-
109 PM PST WED DEC 26 2007

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTH AND NORTHEAST WINDS WILL INCREASE TO 20 TO 35 MPH WITH LOCAL
GUSTS TO 60 MPH BELOW MOUNTAIN CANYONS.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TRM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 26, 10:00 AM PST, 36 minutes earlier.

Area forecast discussion, Dec 26, 10:00 AM PST, 36 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1000 AM PST WED DEC 26 2007

.SHORT TERM...
MADE MINOR ZONE CHANGES TO REFLECT CLOUDS ABOUT TO PILE UP ON
NORTHERN SLOPES IN THE WAKE OF PASSING UPPER TROF. SURPRISING TO SEE
CLOUDS ALSO PILING UP ON NORTHERN SLOPES OF CUESTA GRADE THIS
MORNING. ALL THIS GOOD INDICATIONS OF GOOD COLD AIR ADVECTION AND
GOOD NORTHERLY FLOW AS ADVERTISED. ALSO LOOKS NOW LIKE I WILL NEED
WIND ADVISORY FOR ANTELOPE VALLEY AS WELL. OTHERWISE...FORECAST ON
TRACK AND NO OTHER CHANGES NEEDED. 12Z MODELS STILL SHOWING GOOD
WIND EVENT STARTING LATER THIS AFTERNOON. AT THIS TIME LEANING
TOWARDS TURNING HIGH WIND WATCH INTO STRONG WIND ADVISORIES WITH
AFTERNOON PACKAGE.

(FROM EARLIER DISCUSSION...)WHAT THIS FRONT WILL DO IS CREATE
ANOTHER POWERFUL WIND EVENT. IT WILL BE A NORTH WIND EVENT AS
GRADIENTS... UPPER WINDS...AND COLD AIR ADVECTION ARE ALL ORIENTED
IN A NORTHERLY DIRECTION. THE PRESSURE GRADIENTS THIS TIME ARE NOT
AS ROBUST AS THEY WERE MONDAY NIGHT. HIGH WIND WARNINGS HAVE BEEN
ISSUED FOR THE L.A. VTA AND SBA MOUNTAINS AS WELL AS THE SBA SOUTH
COAST AND THE SANTA MONICA RANGES. WIND GUSTS WILL LIKELY BE IN THE
60 TO 70 MPH RANGE AND FOCUSED THROUGH THE PASSES AND CANYONS.

THESE WINDS WILL LAST INTO THURSDAY AND SINCE THICKNESSES WILL
PLUNGE TO 545 DM IT WILL BE A RATHER COOL AND BREEZY DAY.

FRIDAYS TROF IS LOOKING WEAKER AND WEAKER. REDUCED POPS SOUTH OF
POINT CONCEPTION TO 20 PERCENT BOTH THE NAM AND THE GFS FORECAST ALL
THE RAIN TO STAY NORTH OF POINT CONCEPTION. TEMPS WILL REMAIN COOL
UNDER CLOUDY SKIES AND 568DM HGTS.

.LONG TERM...
THE EC AND GFS ARE GOOD AGREEMENT THROUGH THE WEEKEND AND THEN OK
AGREEMENT (ESP OVER SO CAL) FOR EARLY NEXT WEEK. THE WEEKEND LOOK
GOOD AS A SMALL RIDGE BUILDS IN. SKIES SHOULD BE SUNNY AND TEMPS
SHOULD WARM TO NEAR NORMAL.

THE GFS CONTINUES TO ADVERTISE ANOTHER STRONG OFFSHORE EVENT MONDAY
AND TUESDAY. ADDED BREEZY TO SOME OF THE FORECASTS. UPPER SUPPORT
DOES NOT LOOK GREAT BUT THE GFS IS NOT THE MODEL OF CHOICE FOR LOW
LEVEL WIND FORECASTING SO WILL NOT GET TOO WORKED UP AT THIS
POINT...BUT WILL MONITOR.

&&

.AVIATION...

26/1200...

SKIES WILL BE CLEAR. ANOTHER NORTH WIND EVENT WILL SET UP TONIGHT.
THE WINDS WILL BE STRONG ENOUGH TO BRING 5SM VIS RESTRICTIONS IN
DUST DUE TO THE ASH IN THE MOUNTAINS.

FOR KLAX...HIGH CONFIDENCE IN CLEAR SKIES THROUGH PERIOD. CROSS
WINDS 10 TO 12 KT ARE LIKELY THIS EVENING BUT 20 TO 25 KT IS
POSSIBLE.

FOR KBUR...HIGH CONFIDENCE IN CLEAR SKIES THROUGH THE PERIOD. LGT
OCNL MDT TURBULENCE POSSIBLE THIS MORNING AND AFTERNOON FROM SFC TO
070. WINDS WILL INCREASE THIS EVENING. LOW CONFIDENCE IN WIND
DIRECTION BUT MDT ISOLD SVR TURBULENCE POSSIBLE FROM SFC-070.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
HIGH WIND WATCH (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXCWFLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

MORRIS

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 26, 6:00 AM PST, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST WED DEC 26 2007

CAZ034>041-044>047-051>054-059-087-088-271400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PST WED DEC 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

STRONG NORTH WINDS WILL DEVELOP LATER THIS AFTERNOON IN THE
MOUNTAINS INCLUDING THE SANTA MONICAS. THESE NORTH WINDS WILL POSE
HAZARDS TO MOTORISTS AND COULD CREATE AREAS OF BLOWING DEBRIS. THE
NORTH WINDS AND LOW HUMIDITIES WILL CREATE A HAZARDOUS FIRE WEATHER
ENVIRONMENT. AT BEACHES HAZARDOUS RIP CURRENTS WILL OCCUR. HAZARDOUS
GALE FORCE WINDS WILL CONTINUE OVER THE OUTER WATERS.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

STRONG NORTH WINDS WILL CONTINUE IN THE MOUNTAINS INCLUDING THE
SANTA MONICAS. HAZARDOUS WINDS ARE POSSIBLE IN THE VALLEYS OF L.A.
AND VENTURA COASTS AND BELOW PASSES AND CANYON ALONG THE L.A. COUNTY
COAST. THESE NORTH WINDS WILL POSE HAZARDS TO MOTORISTS AND COULD
CREATE AREAS OF BLOWING DEBRIS. THE NORTH WINDS AND LOW HUMIDITIES
WILL CREATE A HAZARDOUS FIRE WEATHER ENVIRONMENT. HAZARDOUS GALE
FORCE WINDS WILL CONTINUE OVER THE OUTER WATERS.

FRIDAY THROUGH SUNDAY SHOULD BE HAZARD FREE...WHILE HAZARDOUS
OFFSHORE WINDS WILL AGAIN BE POSSIBLE MONDAY AND TUESDAY.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 7:02 PM PSTHigh Wind WatchLOXLos Angeles18 hr
Dec 26, 2:56 AM PSTHigh Wind WarningLOXLos Angeles33 hr
Dec 26, 1:09 PM PSTWind AdvisoryLOXLos Angeles23 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.